# SDR AALA202210120741

- Difficulty date: August 21, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 6,695 hours, 1,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Loose
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: 69973101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT MAINTENANCE REMOVED THE L3 ESCAPE SLIDE PER TASK CARD 26L00025012 AND COULD NOT COMPLETE THE TASK DUE TO THE NEW SLIDE BEING DEFECTIVE. THE NEW SLIDE WAS RETURNED TO STORES AS BAD FROM STOCK TO BE SENT OUT FOR REPAIR. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE. **SUPPLEMENTAL REPORT FOR AALA202208240741: THE DEFECTIVE / BAD FROM STOCK SLIDE WAS FOUND TO HAVE A HOSE CLAMP STUD LOOSE NOTED BY MAINTENANCE. UPON EVALUATION BY THE REPAIR VENDOR IT WAS DETERMINED THAT THE HOSE CLAMP WAS NOT TIGHTENED PROPERLY. THE REPAIR VENDOR PROPERLY TIGHTENED THE HOSE CLAMP AND RETURNED THE SLIDE TO SERVICE WITH CONTINUED TIME. SECTIONS 5 AND 6 HAVE BEEN UPDATED**
